格序群的l-自由积的表示  

REPRESENTATIONS OF l FREE PRODUCTS FOR LATTICE ORDERED GROUPS

在线阅读下载全文

作  者:朱作桐[1] 陈青[1] 

机构地区:[1]南京师范大学

出  处:《数学杂志》1997年第1期117-121,共5页Journal of Mathematics

摘  要:本文给出了两个非平凡可数格序群的l-自由积在有理数集Q上的高o-可迁忠实表示。证明了格序群的l-自由积的向量格复盖与格序群的向量格复盖的l-自由积之间的同构关系;格序群与格序群的反向系统的l-自由积的反向极限与反向极限的自由积之间的同构关系。作为应用。In this paper, we have given the highly o transitive representation of the l free product for two countable l group on Q, proved the isomorphism with the l free products of vector lattice covers of l groups and obtained the functor □ of l free products and the functor lim ← of invese limits to be commutable. As some application we have given the highly ordered transitive representation on Q for the cover of the l free product of two countable l groups and the inverse limit of an inverse system of countable l groups on a lower po set.

关 键 词:格序群 l-自由积 有理数集 忠实表示 

分 类 号:O153.1[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象